# SDR C2XA01IA407

- Difficulty date: December 3, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD2047
- Part serial: 88035331
- Condition: Discharged
- Location: Cabin
- Component: Emer.Batt. Pack
- Component part number: D36604001
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING MAINTENANCE THE MECHANIC NOTED THAT THE AFT EXTERNAL EMERGENCY LIGHTS FAILED TO ILLUMINATE.  IAH-  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY BATTERY,AND, BATTERY PACK,AND,PERFORMED A OPERATIONAL CHECK,NO DEFECTS NOTED,AND, THE AIRCRAFT WEA APPROVED FOR RETURN TO SERVICE.
